Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

After masturbating developed a blister on penis. Neopsirin helped. Masturbation led to another blister. Help?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 541 Questions
Question
Recently, after masturbating, I developed a blister on the left side of the head of my uncircumsized penis. The dead skin atop the blister disappeared, leaving a painful sore. I got tested for STDs, and the result was negative. I applied Vaseline, which had no effect. Then I used neosporin ointment and the blistered area has healed. But then I masturbated again and got a blister on the other side of the glans penis. This hasn't happened before when I have masturbated. What could be causing this, and what should I do to heal the existing wound and prevent it from recurring?
Posted Tue, 22 May 2012 in Men's Health
 
 
Answered by Dr. Rajiv goel 4 hours later
Hi XXXXXXX,
Thanks for writing in.
There are numerous causes of such symptoms. I will be in a better position to help you if can send me a picture of the blister. Please use the "Upload your reports" section on the right. we can then take it ahead from there. It is good to hear that you don't have any STD's.
In the meantime, I shall suggest you apply mupirocin ointment locally twice daily. Avoid the use of any soap.
Awaiting your reply.
Regards
Above answer was peer-reviewed by
 
Follow-up: After masturbating developed a blister on penis. Neopsirin helped. Masturbation led to another blister. Help? 7 hours later
Thank you for your quick response. I have uploaded a photo, as you suggested. The white area on the blister is a reflection of light and not the actual color of the area. I will start using mupirocin today.
 
 
Answered by Dr. Rajiv goel 10 hours later
Dear,

You seem to be having fungal balanitis. You need to apply antifungal cream and take oral antifungal drugs under the guidance of urologist for long standing cure of your disease.
Above answer was peer-reviewed by
 
Follow-up: After masturbating developed a blister on penis. Neopsirin helped. Masturbation led to another blister. Help? 27 minutes later
Thank you very much!
 
 
Answered by Dr. Rajiv goel 11 hours later
You are welcome. If you have further queries in future, you can post it here to my attention.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions